# SDR SWAA2022040484555

- Difficulty date: March 16, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 66,161 hours, 39,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT; FWD AND AFT SPLICE PLATES; CORRODED. / [01] RECEIVED NEW FWD AND AFT SPLICE PLATES LOCATED AT AFT CARGO DOOR CUT OUT. P/N 453A2611-1 AND 453A2611-2 PO#1741204 AND PO #174927. PLATES WILL BE INSTALLED ON FAULT TTG8Q004BY1W;[02] AFT CARGO DOOR CUT OUT ;FWD AND AFT SPLICE PLATES CORROSION FOUND BEYOND LIMITS AS PER SRM 53-00-53;[03] VERIFIED STEPS 1 AND 2 (SPLICE PLATES WILL BE INSTALLED ON FAULT TTG8Q004BY1W)
